Q. How long can I continue using Mirtazapine for anxiety?

Answered by
Dr. Suresh Kumar G D
and medically reviewed by Dr. Nithila A

Hello doctor,

I am an anxiety patient with 80 kg weight and 5.5 height. I am using the Mirtazapine tablet for a year. I have withdrawn it some times but faced some panic attacks. Please suggest to me how long I can continue this?

Do you have a question on Anti Anxiety Drugs or Panic Attack?

Ask a Doctor Now

Dr. Suresh Kumar G D

MBBS., DCH., MRCPCH., MRCPSYCH., CCT ( CHILD & ADOLESCENT PSYCHIATRY
Child Health Paediatrics Psychiatry

Hello,

Welcome to icliniq.com.

1. Mirtazapine is an effective antidepressant medicine used to treat depression and anxiety disorders.

2. What dose are you taking? It can usually be from 15 mg to 45 mg depending on response and tolerability.

3. You need to take it daily for at least six months to a year, possibly longer. You will need to have regular reviews while taking the medications.

4. Also, try to get some counseling and talking therapy as well, to manage the anxiety.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Why am I getting heavy shoulders and tingly arms when I forget my vitamin supplement?
Query: Hello doctor, I am experiencing heavy shoulders, and then my hands and legs are feeling heavy and tingly. I can feel it go up to my neck and face at times. But the main symptom is heavy shoulders. I do have low vitamin D and B. I forgot to take my supplements for almost a week. When I forget, my le...  Read Full »
Dr. Pooja Pardhi
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query and can understand your health concern. Vitamin B12 deficiency can cause weakness, body ache and tingling sensation. But you told that after not taking the supplements your symptoms get aggravated. In my opinion, it is psychological only,...  Read Full »
 
Is it safe to drop down Mirtazapine and Xanor at the same time?
Query: Hello doctor, I was taking 30 mg Mirtazapine for 10 weeks before being told by the doctor to take 45 mg three weeks ago. I have now been told to drop it back to 30 mg a day. I also have been taking Xanor 0.25 mg for past six months. For the first two weeks, I took two tablets a day then was told to...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hello, Welcome to icliniq.com. If he is asking to reduce the doses, then no need to get worried. Mirtazapine has different actions and is a different drug than Xanor (Alprazolam). No need to get worried about that. Even Mirtazapine is a unique drug which has great effects on sleep at 15 to 30 mg d...  Read Full »
 
Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: